Previous |  Up |  Next


Title: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables (English)
Author: Rektorys, Karel
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 21
Issue: 2
Year: 1971
Pages: 318-339
Summary lang: English
Category: math
MSC: 35K35
idZBL: Zbl 0217.41601
idMR: MR0298237
DOI: 10.21136/CMJ.1971.101024
Date available: 2008-06-09T13:51:27Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Nečas J.: Les méthodes directes en théorie aux équations elliptique.Edition de l'Academie tchécoslovaque des sciences, Praha 1967.
Reference: [2] Hlaváček I.: Variational Principles for Parabolic equations.Aplikace matematiky 14 (1969), 4, Praha 1969. MR 0255988
Reference: [3] Wilcox C. H.: Linear hyperbolic equations.Arch Rational Mech. and Anal., Vol. 10, Number 5, 1962. MR 0145203
Reference: [4] Rothe E.: Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben.Math. Ann. 102 (1930). MR 1512599, 10.1007/BF01782368
Reference: [5] Ladyženskaja O. A.: Solution of the First Boundary Value Problem for Quasilinear Parabolic Equations.Trudy Mosk. Mat. Obš. 7 (1958). (In Russian.) MR 0114050
Reference: [6] Iljin A. M., Kalašnikov A. S., Oleinik O. A.: Linear Equations of the Second Order of Parabolic Type.Uspechi XVII (1962), 3. (In Russian.)
Reference: [7] Ladyženskaja O. A.: On the Solution of Nonstationary Operator Equations.Mat. Sborník 39 (81), No. 4, 1956. (In Russian.)
Reference: [8] Ibragimov Š. I.: On the Analogy of the Method of Lines for Differential Equations in Abstract Spaces.Dokl. Azerb. Ak. Nauk XXI, No. 6, 1965. (In Russian.) MR 0192158


Files Size Format View
CzechMathJ_21-1971-2_11.pdf 2.069Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo